Alert archive / Florida / Special Weather Statements in 2013
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 24, 2013, 1:21 PM EDT for Brevard County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2013, 1:21 PM EDT (17:21 UTC)
- Expired
- Jul 24, 2013, 2:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Melbourne, FL
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 17 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 5.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
629
WWUS82 KMLB 241721
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
121 PM EDT WED JUL 24 2013
FLZ047-053-241800-
OSCEOLA-SOUTHERN BREVARD COUNTY-
121 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHERN BREVARD COUNTY...EASTERN OSCEOLA COUNTY...
* UNTIL 200 PM EDT.
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CAMP HOLLY FISH
CAMP...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE...WEST MELBOURNE AND PALM
BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2788 8048 2791 8049 2791 8051 2788 8050
2793 8095 2820 8092 2822 8059 2807 8055
2806 8054 2802 8053 2797 8050 2797 8049
2788 8046
TIME...MOT...LOC 1720Z 273DEG 23KT 2813 8080
$$
KELLYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 24, 9:24 AM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 24, 9:24 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 924 AM EDT WED JUL 24 2013 .DISCUSSION... CURRENT-TONIGHT...TROUGHING ALONG THE EAST U.S. COAST KEEPING SURFACE RIDGING SUPPRESSED SOUTH AND EAST OF THE AREA. SCATTERED SHOWERS AGAIN THIS MORNING ACROSS THE I-4 CORRIDOR WITH SOME EMBEDDED THUNDER FURTHER WEST ACROSS WEST CENTRAL FLORIDA. DEEP AND STRONGER OFFSHORE FLOW SHOULD KEEP THE EAST COAST SEA BREEZE FROM DEVELOPING. THE WEST COAST SEA BREEZE SHOULD DEVELOP AND MOVE INTO CENTRAL FLORIDA THIS AFTERNOON WITH CHANCES OF SHOWERS AND STORMS. THE KXMR AND KTBW SOUNDINGS ARE RELATIVELY WARM AT AROUND -5.8C. SUFFICIENT MOISTURE...AMPLE SURFACE HEATING...SHORTWAVE ENERGY ALOFT AND A FEW BOUNDARIES WILL STILL BE ABLE TO PRODUCE ADDITIONAL CONVECTION THIS AFTERNOON. GREATEST CHANCES AROUND 50 PERCENT WILL BE NORTH OF A KISSIMMEE-TITUSVILLE LINE. FURTHER SOUTH CHANCES DROP OFF TO BETWEEN 30 AND 40 PERCENT. STRONGER CELLS WILL BE CAPABLE OF FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS AND WIND GUSTS LOCALLY 40 TO 50 MPH. MOVEMENT SHOULD BE TOWARDS THE SOUTHEAST AT AROUND 15 MPH. WRLY WINDS AND NO SEABREEZE WILL GENERATE MAX TEMPS IN THE L90S OVER THE COASTAL COUNTIES...NEAR 90F OVER THE INTERIOR. LIGHT WRLY FLOW OVERNIGHT WILL PREVENT DECOUPLING...KEEPING MIN TEMPS IN THE M70S. && .AVIATION...EARLY DEVELOPMENT OF SHRA/TSRA AGAIN OVER WEST CENTRAL FL DUE TO SHORTWAVE ENERGY ALOFT. TAF SITES NEAR AND NORTH OF I-4 WILL AGAIN GET AN EARLY SHOT AT CONVECTION PAST MID MORNING INTO EARLY AFTERNOON. SCT SHOWERS AND STORMS THIS AFTERNOON WILL PRODUCE BRIEF MVFR AND ISOLD IFR CONDS. SFC WND GUSTS IN EXCESS OF 35 KTS POSSIBLE. TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WILL ALSO BE THREATS. BECMG VFR AREAWIDE AGAIN AFT AROUND 03Z. && .MARINE...TODAY-TONIGHT...SURFACE RIDGE AXIS REMAINS SUPPRESSED SOUTH OF THE LOCAL COASTAL WATERS. DEEP OFFSHORE FLOW SHOULD NOT ALLOW FOR EAST COAST SEA BREEZE FORMATION. WSW/SW WINDS INCREASING TO AROUND 15 KTS AWAY FROM THE COAST. SCATTERED OFFSHORE MOVING STORMS AGAIN THIS AFTERNOON. A FEW SHOWERS MAY MOVE OFF OF THE VOLUSIA AND NORTH BREVARD COASTS LATE THIS MORNING. SEAS 1-2 FT NEAR SHORE AND 2-4 FT OFFSHORE. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SEDLOCK
Hazardous weather outlook, Jul 24, 11:45 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1145 AM EDT WED JUL 24 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1145 AM EDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A MID LEVEL DISTURBANCE IS PUSHING ACROSS NORTH FLORIDA TODAY... SPARKING SCATTERED LIGHTNING STORMS ACROSS EAST CENTRAL FLORIDA. BRISK WESTERLY WINDS WILL PUSH THE STORMS EAST TO SOUTHEAST AROUND 20 MPH. WHILE THE OFFSHORE FLOW WILL BE STRONG ENOUGH TO PREVENT THE EAST COAST SEA BREEZE FROM FORMING...THE DISTURBANCE COMBINED WITH SURFACE HEATING WILL PROVIDE SUFFICIENT INSTABILITY FOR SOME STORMS TO BECOME STRONG. THE MAIN THREAT FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING WITH WIND GUSTS UP TO 50 MPH POSSIBLE. .RIP CURRENT IMPACT... A SMALL LONG PERIOD EAST SWELL WILL COMBINE WITH A HIGH ASTRONOMICAL TIDE TO PRODUCE A LOW TO MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...MOVING EAST TO SOUTHEAST AT 15 TO 20 KNOTS. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTS UP TO 45 KNOTS ACROSS INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE WATERS AS THEY MOVE OFFSHORE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS WILL OCCUR OVER CENTRAL FLORIDA THROUGH THE UPCOMING WEEKEND. HIGH PRESSURE WILL REBUILD NORTH BY EARLY NEXT WEEK AND WILL FOCUS STORMS INLAND WITH A REDUCTION IN OVERALL COVERAGE. WESTERLY STEERING WINDS WILL KEEP AN ELEVATED THREAT FOR OFFSHORE MOVING THUNDERSTORMS THROUGH AROUND SATURDAY. THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/KELLY
In the hours before
Special weather statement, Jul 24, 12:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1239 PM EDT WED JUL 24 2013
FLZ044-045-144-241730-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
1239 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL LAKE COUNTY...NORTHWESTERN ORANGE COUNTY...
* UNTIL 130 PM EDT.
AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOWEY IN THE
HILLS...MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS WHICH MAY EXPERIENCE STRONG WIND GUSTS
INCLUDE...LAKE APOPKA...MOUNT DORA...APOPKA...ZELLWOOD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2886 8178 2885 8142 2872 8145 2871 8146
2867 8146 2850 8149 2871 8191
TIME...MOT...LOC 1638Z 308DEG 26KT 2872 8176
KELLYSpecial weather statement, Jul 24, 12:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1249 PM EDT WED JUL 24 2013
FLZ147-241730-
NORTHERN BREVARD COUNTY-
1249 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHERN BREVARD COUNTY...
* UNTIL 130 PM EDT.
AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR TITUSVILLE ...
MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CANAVERAL GROVES AND JETTY PARK AND MERRITT ISLAND.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2842 8057 2834 8061 2836 8064 2837 8062
2840 8063 2837 8066 2835 8065 2837 8072
2839 8073 2838 8073 2842 8089 2849 8087
2852 8091 2860 8091 2859 8079 2854 8077
2854 8074 2858 8072 2856 8056 2845 8052
TIME...MOT...LOC 1649Z 283DEG 19KT 2849 8079
KELLYLocal storm report, Jul 24, 12:51 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1251 PM EDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST 8 SSE PLAYALINDA BEACH 28.54N 80.57W
07/24/2013 M40 MPH BREVARD FL OTHER FEDERAL
FROM USAF WIND TOWER NUMBER 108 AT 54 FT.
&&
PGSpecial weather statement, Jul 24, 12:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1253 PM EDT WED JUL 24 2013
FLZ041-046-141-147-241730-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
1253 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER EXTREME NORTHERN BREVARD COUNTY...NORTHERN SEMINOLE COUNTY...
SOUTHERN VOLUSIA COUNTY...
* UNTIL 130 PM EDT.
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER DEBARY...MOVING
EAST AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MAYTOWN AND OSTEEN AND OAK HILL.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2885 8079 2885 8081 2881 8078 2882 8078
2880 8076 2879 8078 2874 8074 2874 8079
2877 8083 2875 8084 2881 8141 2884 8140
2889 8135 2895 8135 2896 8137 2898 8136
2900 8087
TIME...MOT...LOC 1652Z 269DEG 32KT 2889 8125
KELLYSpecial weather statement, Jul 24, 1:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
111 PM EDT WED JUL 24 2013
FLZ045-046-141-147-241800-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
111 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHERN BREVARD COUNTY...NORTHERN ORANGE COUNTY...SEMINOLE
COUNTY...EXTREME SOUTHEAST VOLUSIA COUNTY...
* UNTIL 200 PM EDT.
AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LONGWOOD...MOVING
EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE OVIEDO...AND BITHLO.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2879 8144 2879 8141 2882 8142 2879 8118
2878 8118 2879 8116 2875 8087 2847 8092
2862 8148
TIME...MOT...LOC 1710Z 283DEG 26KT 2870 8136
KELLYSpecial weather statement, Jul 24, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
121 PM EDT WED JUL 24 2013
FLZ047-053-241800-
OSCEOLA-SOUTHERN BREVARD COUNTY-
121 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHERN BREVARD COUNTY...EASTERN OSCEOLA COUNTY...
* UNTIL 200 PM EDT.
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CAMP HOLLY FISH
CAMP...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE...WEST MELBOURNE AND PALM
BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2788 8048 2791 8049 2791 8051 2788 8050
2793 8095 2820 8092 2822 8059 2807 8055
2806 8054 2802 8053 2797 8050 2797 8049
2788 8046
TIME...MOT...LOC 1720Z 273DEG 23KT 2813 8080
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 12:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jul 24, 12:39 PM EDT | Special Weather Statement | MLB | Lake | 51 min |
| Jul 24, 12:49 PM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Jul 24, 12:53 PM EDT | Special Weather Statement | MLB | Seminole | 37 min |
| Jul 24, 1:11 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Jul 24, 1:28 PM EDT | Special Marine Warning | MLB | 62 min | |
| Jul 24, 1:36 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jul 24, 2:12 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Jul 24, 2:31 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 59 min |
| Jul 24, 2:38 PM EDT | Special Marine Warning | MLB | 52 min | |
| Jul 24, 2:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| Jul 24, 3:06 PM EDT | Special Weather Statement | MLB | Indian River | 54 min |
Nearby
Special Weather Statements in Florida, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.